Application of contact transformations of the inhomogeneous
Doklady Akademii Nauk, Tome 310 (1990) no. 2, pp. 333-336
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_2_a17,
author = {S. V. Khabirov},
title = {Application of contact transformations of the inhomogeneous},
journal = {Doklady Akademii Nauk},
pages = {333--336},
year = {1990},
volume = {310},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_2_a17/}
}
S. V. Khabirov. Application of contact transformations of the inhomogeneous. Doklady Akademii Nauk, Tome 310 (1990) no. 2, pp. 333-336. http://geodesic.mathdoc.fr/item/DAN_1990_310_2_a17/